Alert archive / North Dakota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 22, NWS Grand Forks, ND

May 8, 2005Grand Forks County, Nelson County, North Dakota; Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 8, 2005, 6:16 PM CDT for Grand Forks County, Nelson County, North Dakota; Polk County, Minnesota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2005, 6:16 PM CDT (23:16 UTC)
Expired
May 8, 2005, 7:04 PM CDT
In force
48 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

Counties Polk County, MN, Grand Forks County, ND, Nelson County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 47 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:50 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2005-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2005-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 082316
SVRFGF
MNC119-NDC035-063-090000-
/O.NEW.KFGF.SV.W.0022.050508T2316Z-050509T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
616 PM CDT SUN MAY 8 2005

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA
  THIS INCLUDES THE CITY OF GRAND FORKS
  NELSON COUNTY IN NORTHEAST NORTH DAKOTA
  POLK COUNTY IN NORTHWEST MINNESOTA

* UNTIL 700 PM CDT.

* AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES EAST
  OF STUMP LAKE TO 3 MILES EAST OF HAROLD...MOVING TO THE NORTH AT 20
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LARIMORE AT 625 PM
  EMERADO...ARVILLA AND MALLORY AT 630 PM
  PETERSBURG...NIAGARA...MICHIGAN AND MAPES AT 635 PM
  MCCANNA AND EAST GRAND FORKS AT 640 PM

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4775 9839 4768 9655 4813 9657 4818 9829

$$

DK/TG
2 follow-up statements
000 
WWUS53 KFGF 082330
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
629 PM CDT SUN MAY 8 2005

MNC119-NDC035-063-090000-
/O.CON.KFGF.SV.W.0022.000000T0000Z-050509T0000Z/
NELSON ND-GRAND FORKS ND-POLK MN-
629 PM CDT SUN MAY 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 PM CDT FOR 
POLK...GRAND FORKS AND NELSON COUNTIES...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH
OF LAKOTA TO 2 MILES SOUTHEAST OF GENTILLY...MOVING TO THE NORTH AT
20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GRAND FORKS BY 635 PM CDT...
  LARIMORE AND FISHER BY 635 PM CDT...
  ARVILLA BY 635 PM CDT...
  EMERADO...MALLORY AND DAVIDSON BY 640 PM CDT...
  PETERSBURG...NIAGARA...MICHIGAN AND MAPES BY 645 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4775 9839 4768 9655 4813 9657 4818 9829

$$

DK/TG
000 
WWUS53 KFGF 090004
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
703 PM CDT SUN MAY 8 2005

NDC035-063-090013-
/O.EXP.KFGF.SV.W.0022.000000T0000Z-050509T0000Z/
NELSON ND-GRAND FORKS ND-
703 PM CDT SUN MAY 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR GRAND FORKS AND NELSON 
COUNTIES EXPIRED AT 700 PM CDT...

DOPPLER RADAR INDICATED THE STORMS WERE NO LONGER SEVERE AND THE
WARNING WAS ALLOWED TO EXPIRE AT 700 PM CDT.

LAT...LON 4775 9839 4768 9655 4813 9657 4818 9829

$$

DK/TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 11:05 AM CDT, 7 hours 11 minutes earlier.

Area forecast discussion, May 8, 11:05 AM CDT, 7 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1105 AM CDT SUN MAY 8 2005

...WILL ISSUE EARLY PACKAGE FOR FLOOD WATCH AND ANTICIPATION OF
SEVERE WEATHER THIS AFTERNOON...

...MAIN CHALLENGE WILL BE SEVERE CONVECTION POTENTIAL LATE THIS
AFTERNOON THROUGH TONIGHT THEN FLOODING CONCERNS TONIGHT-MONDAY...

.SHORT TERM...
SLOW MOVING LOW CONTINUES TO DRIFT SLOW EAST WITH MAIN BOUNDARY
EXTENDING FROM LOW INTO NORTHEAST ND INTO ONTARIO. MODELS IN DECENT
AGREEMENT AND NAM HAS PERFORMED WELL THIS LAST WEEK AND WILL UTILIZE.

FOR TONIGHT AND MONDAY...WILL GO CATEGORICAL THUNDER CHANCES IN ALL
AREAS WITH HEAVY RAIN AND SEVERE WORDING. AMPLE DEEP MOISTURE WITH
PRECIPITABLE WATERS INCREASING TO AROUND 1.25 INCHES...STRONG SFC
BOUNDARY...UPPER DIVERGENCE AND DEEP LAYERED OMEGA WILL AID
THUNDERSTORMS THIS EVENING THROUGH REGION. DEFORMATION WILL MOVE
INTO WESTERN AREAS LATE TONIGHT AS THUNDER CONTINUES ALONG NEARLY
STATIONARY BOUNDARY. I AM CONCERNED ABOUT TRAINING OF THUNDERSTORMS
ALONG BOUNDARY WITH STORM MOTION NEARLY PARALLELING SFC BOUNDARY.
SLOW MOVING LOW WILL LINGER THROUGH MONDAY. WITH THAT SAID WILL
ISSUE A FLOOD WATCH TONIGHT-MONDAY EVEN THOUGH GUIDANCE NUMBERS ARE
HIGH...BUT SOME RAIN HAS ALREADY FALLEN AND EXPECT FAIRLY WIDESPREAD
1.5-2 INCH AMOUNTS WITH LOCALIZED HEAVIER AMOUNTS THROUGH MONDAY.

ON MONDAY NIGHT AND TUESDAY...LOW WILL SLOWLY MOVE EAST AND DEFORMATION
SHOWERS WILL CONTINUE. INSTABILITY WILL DIMINISH AS SHOWALTERS GO
POSITIVE AND WILL CHANGE PRECIP TO SHOWERS. WILL LINGER SHOWERS IN
EAST ON TUESDAY AND DRY REST OF AREA OUT. ALTHOUGH GFS WOULD STILL
HAVE SHOWER THREAT IN ALL AREAS ON TUE WILL OPT FOR THE NAM AND HOPE
FOR SOME DRYING.

FOR WEDNESDAY...TEMPS WILL CONTINUE BELOW NORMAL WITH CANADIAN HIGH
MOVING IN. EXPECT CHANCE FOR SOME WARM ADVECTION SHOWERS IN MID
LAYERS AS DEPICTED BY GFS/NAM AND WILL CONTINUE WITH CHANCE FOR
SHOWERS.

.LONG TERM
GFS SOMEWHAT INCONSISTENT WITH LATE PERIOD MID LEVEL PATTERN HOWEVER
LATEST RUN CONSISTENT WITH OTHER LONG RANGE MODELS. PERSISTENT
SOUTHWEST FLOW WITH NEXT UPPER LOW WILL KEEP RAIN CHANCES OVER MOST
OF LATER HALF OF WORK WEEK. STABLE AIRMASS IN PLACE WITH LOW TO OUR
SOUTH HOWEVER REGION IN ENTRANCE REGION OF UPPER JET AND INVERTED
TROUGH PASSAGE SHOULD SET UP BAND OF DEFORMATION ZONE PCPN WED-THU.
SHEAR AXIS PUSHES THROUGH FRIDAY WITH BUILDING HIGH PRESSURE SHOULD
BRING DRYING FOR UPCOMING WEEKEND. BLO AVERAGES TEMPERATURES DURING
RAIN EVENT SHOULD MODERATE TOWARDS WEEKEND AS SYSTEM PASSES.

.AVIATION...
BAND OF MVFR CIGS LIFTING NORTHWARD INTO SE ND WITH QUESTION AS TO
HOW LONG BEFORE CIGS BURN OFF. BY MID AFTERNOON EXPECT WIDESPREAD
THUNDERSTORM DEVELOPMENT WITH MVFR CIGS IN STRONGER T AND LOWER
VSBYS IN AREAS OF HEAVY RAIN. EXPECT CONVECTION WITH HEAVY RAIN
POTENTIAL TO CONTINUE INTO NIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLOOD WATCH TONIGHT AND MONDAY ALL COUNTIES.
MN...FLOOD WATCH TONIGHT AND MONDAY ALL COUNTIES.

&&

KELLENBENZ/VOELKER
Hazardous weather outlook, May 8, 11:39 AM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1139 AM CDT SUN MAY 8 2005

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-081938-
BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN-
EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN-
EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND-
HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND-
NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND-
PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN-
SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND-
TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN-
WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN-
INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE...
FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU...
THIEF RIVER FALLS...VALLEY CITY AND WAHPETON
1139 AM CDT SUN MAY 8 2005

...FLOOD WATCH IN EFFECT FROM 600 PM THIS EVENING UNTIL 600 PM
MONDAY...

...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NORTH
DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON AND
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST
CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER IS FORECAST THIS AFTERNOON AND
TONIGHT ACROSS ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST
CENTRAL MINNESOTA. THE MAIN THREAT WILL BE ISOLATED TORNADOES...VERY
LARGE HAIL AND HEAVY RAIN.

THUNDERSTORMS WILL DEVELOP IN SOUTHEAST NORTH DAKOTA AFTER 1
PM...WITH ANOTHER AREA OF THUNDERSTORMS DEVELOPING OVER NORTHEAST
NORTH DAKOTA. WIDESPREAD THUNDERSTORM DEVELOPMENT IS LIKELY BY LATE
THIS AFTERNOON ACROSS THE ENTIRE REGION. THUNDERSTORMS WILL CONTINUE
OVERNIGHT AND POTENTIALLY PRODUCE FLOODING.

A SLOW MOVING FRONT WILL PROVIDE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND EAST OF THE RED RIVER
VALLEY ON MONDAY. THE BIGGEST THREAT WILL BE THE POSSIBILITY OF
FLOODING FROM HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND TONIGHT.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE
FOLLOWING URL. WEATHER.GOV/GRANDFORKS USING LOWER CASE

KELLENBENZ

In the hours before

Special weather statement, May 8, 3:50 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
350 PM CDT SUN MAY 8 2005

MNZ001>002-004>009-013>017-022>024-032-NDZ006>008-014>016-
024-026>030-054-090200-
NORTH BELTRAMI MN-SOUTH BELTRAMI MN-NORTH CLEARWATER MN-
SOUTH CLEARWATER MN-HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-
MAHNOMEN MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN-
PENNINGTON MN-EAST POLK MN-WEST POLK MN-RED LAKE MN-ROSEAU MN-
WADENA MN-BENSON ND-CAVALIER ND-EDDY ND-GRAND FORKS ND-GRIGGS ND-
NELSON ND-PEMBINA ND-RAMSEY ND-STEELE ND-TOWNER ND-TRAILL ND-
EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 235 UNTIL 900
PM CDT SUNDAY EVENING FOR THE FOLLOWING AREAS

IN CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

WADENA

IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES

BELTRAMI              HUBBARD               LAKE OF THE WOODS

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 9 COUNTIES

CLEARWATER            KITTSON               MAHNOMEN
MARSHALL              NORMAN                PENNINGTON
POLK                  RED LAKE              ROSEAU

IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 9 COUNTIES

BENSON                CAVALIER              EDDY
GRAND FORKS           NELSON                PEMBINA
RAMSEY                TOWNER                WALSH

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 3 COUNTIES

GRIGGS                STEELE                TRAILL

INCLUDING THE CITIES OF BEMIDJI...DEVILS LAKE...GRAFTON...GRAND
FORKS...LANGDON...ROSEAU AND THIEF RIVER FALLS.
Local storm report, May 8, 5:16 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
516 PM CDT SUN MAY 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             THOMPSON                47.78N 97.11W
05/08/2005  1.00 INCH        GRAND FORKS        ND   TRAINED SPOTTER

&&

HOPKINS
Local storm report, May 8, 5:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
537 PM CDT SUN MAY 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             3 N THOMPSON            47.82N 97.11W
05/08/2005  1.75 INCH        GRAND FORKS        ND   TRAINED SPOTTER

&&

HOPKINS
Local storm report, May 8, 5:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
551 PM CDT SUN MAY 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             3 S GRAND FORKS         47.87N 97.07W
05/08/2005  0.75 INCH        GRAND FORKS        ND   TRAINED SPOTTER

&&

HOPKINS
Local storm report, May 8, 6:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
603 PM CDT SUN MAY 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             2 S GRAND FORKS         47.89N 97.07W
05/08/2005  0.75 INCH        GRAND FORKS        ND   TRAINED SPOTTER

&&

HOPKINS
Local storm report, May 8, 6:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
605 PM CDT SUN MAY 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             2 S GRAND FORKS         47.89N 97.07W
05/08/2005  1.25 INCH        GRAND FORKS        ND   TRAINED SPOTTER

&&

HOPKINS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:14 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent61 min
May 7, 9:58 PM CDTSevere Thunderstorm WarningFGFCass67 min
May 7, 10:02 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent28 min
May 7, 10:09 PM CDTSevere Thunderstorm WarningFGFBarnes45 min
May 7, 10:55 PM CDTSevere Thunderstorm WarningFGFSteele50 min
May 7, 11:02 PM CDTSevere Thunderstorm WarningFGFNelson62 min
May 8, 4:42 PM CDTSevere Thunderstorm WarningFGFGrand Forks48 min
May 8, 5:28 PM CDTSevere Thunderstorm WarningFGFNelson47 min
May 8, 5:30 PM CDTSevere Thunderstorm WarningFGFGrand Forks45 min
May 8, 5:55 PM CDTSevere Thunderstorm WarningFGFEddy50 min
May 8, 6:23 PM CDTFlash Flood WarningFGFGrand Forks13 hr
May 8, 6:28 PM CDTSevere Thunderstorm WarningFGFSargent47 min
May 8, 6:43 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy47 min
May 7, 10:27 PM CDTSevere Thunderstorm WarningFGFWilkin32 min
May 8, 6:37 PM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Red Lake, Roseau53 min
May 8, 6:59 PM CDTSevere Thunderstorm WarningFGFPolk61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2005Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.